sexologist-icon

Irregular periods

I do not get periods untill i take tablets. Yearly once i get my periods. Due to which am gaining lots of weight and which is not good for health.
views-icons 11 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Irregular periods

doctor profile image
Dr. Disha Sridhar Bangalore | Gynecologist/Obstetrician
Answered
Please read my blog on PCOS. Hope that helps.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
it may occur in women who have diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO